# SDR ASOA201706273215

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 41,270 hours, 31,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 6 SEAT TRACK CORRODED.  REPLACED IAW SRM 53-01-06-400.
